AMS eContent Search Results
Matches for: msc=(53D35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 60 found      Go to page: 1 2

[1] Felix Schlenk. Symplectic embedding problems, old and new. Bull. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Álvaro Pelayo. Hamiltonian and symplectic symmetries: An introduction. Bull. Amer. Math. Soc. 54 (2017) 383-436.
Abstract, references, and article information   
View Article: PDF

[3] András I. Stipsicz and Ki-Heon Yun. On the minimal number of singular fibers in Lefschetz fibrations over the torus. Proc. Amer. Math. Soc. 145 (2017) 3607-3616.
Abstract, references, and article information   
View Article: PDF

[4] Augustin Banyaga and Peter Spaeth. Uniqueness of contact Hamiltonians of topological strictly contact isotopies. Contemporary Mathematics 699 (2017) 57-66.
Book volume table of contents
View Article: PDF

[5] Beniamino Cappelletti-Montano, Antonio De Nicola, Juan Carlos Marrero and Ivan Yudin. A non-Sasakian Lefschetz $K$-contact manifold of Tievsky type. Proc. Amer. Math. Soc. 144 (2016) 5341-5350.
Abstract, references, and article information   
View Article: PDF

[6] Arseniy Akopyan, Alexey Balitskiy, Roman Karasev and Anastasia Sharipova. Elementary approach to closed billiard trajectories in asymmetric normed spaces. Proc. Amer. Math. Soc. 144 (2016) 4501-4513.
Abstract, references, and article information   
View Article: PDF

[7] John B. Etnyre, Rafal Komendarczyk and Patrick Massot. Quantitative Darboux theorems in contact geometry. Trans. Amer. Math. Soc. 368 (2016) 7845-7881.
Abstract, references, and article information   
View Article: PDF

[8] Masatomo Takahashi. Legendre curves in the unit spherical bundle over the unit sphere and evolutes. Contemporary Mathematics 675 (2016) 337-355.
Book volume table of contents   
View Article: PDF

[9] Brendan Foreman. Vertex-type curves in constant angle surfaces of $\mathcal{H}yp^2\times\mathbb{R}$. Contemporary Mathematics 674 (2016) 49-57.
Book volume table of contents   
View Article: PDF

[10] Josef G. Dorfmeister. Kodaira dimension of Lefschetz fibrations over tori. Proc. Amer. Math. Soc. 144 (2016) 1711-1716.
Abstract, references, and article information   
View Article: PDF

[11] Ivan Smith. A symplectic prolegomenon. Bull. Amer. Math. Soc. 52 (2015) 415-464.
Abstract, references, and article information   
View Article: PDF

[12] Tobias Ekholm and Ivan Smith. Exact Lagrangian immersions with a single double point. J. Amer. Math. Soc. 29 (2016) 1-59.
Abstract, references, and article information   
View Article: PDF

[13] Giovanni Bazzoni, Marisa Fernández and Vicente Muñoz. Non-formal co-symplectic manifolds. Trans. Amer. Math. Soc. 367 (2015) 4459-4481.
Abstract, references, and article information   
View Article: PDF

[14] A. Fino, Y.Y. Li, S. Salamon and L. Vezzoni. The Calabi--Yau equation on 4-manifolds over 2-tori. Trans. Amer. Math. Soc. 365 (2013) 1551-1575.
Abstract, references, and article information   
View Article: PDF

[15] Michael Usher. Many closed symplectic manifolds have infinite Hofer--Zehnder capacity. Trans. Amer. Math. Soc. 364 (2012) 5913-5943.
Abstract, references, and article information   
View Article: PDF

[16] Carlos Campos-Apanco and Andrés Pedroza. Bounded symplectic diffeomorphisms and split flux groups. Proc. Amer. Math. Soc. 140 (2012) 2883-2892.
Abstract, references, and article information   
View Article: PDF

[17] Umberto Hryniewicz. Fast finite-energy planes in symplectizations and applications. Trans. Amer. Math. Soc. 364 (2012) 1859-1931. MR 2869194.
Abstract, references, and article information   
View Article: PDF

[18] Álvaro Pelayo and San Vũ Ngọc. Symplectic theory of completely integrable Hamiltonian systems. Bull. Amer. Math. Soc. 48 (2011) 409-455. MR 2801777.
Abstract, references, and article information   
View Article: PDF

[19] Alvaro Pelayo. Symplectic actions of $2$-tori on $4$-manifolds. Memoirs of the AMS 204 (2010) MR 2640344.
Book volume table of contents   

[20] José Agapito and Leonor Godinho. Intersection numbers of polygon spaces. Trans. Amer. Math. Soc. 361 (2009) 4969-4997. MR 2506433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Zhigang Han. Bi-invariant metrics on the group of symplectomorphisms. Trans. Amer. Math. Soc. 361 (2009) 3343-3357. MR 2485430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ki-Heon Yun. Twisted fiber sums of Fintushel-Stern's knot surgery 4-manifolds. Trans. Amer. Math. Soc. 360 (2008) 5853-5868. MR 2425694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Paolo Lisca. On symplectic fillings of lens spaces. Trans. Amer. Math. Soc. 360 (2008) 765-799. MR 2346471.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] B. Doug Park, Mainak Poddar and Stefano Vidussi. Homologous non-isotopic symplectic surfaces of higher genus. Trans. Amer. Math. Soc. 359 (2007) 2651-2662. MR 2286049.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] M. Fernández, V. Muñoz and L. Ugarte. Weakly Lefschetz symplectic manifolds. Trans. Amer. Math. Soc. 359 (2007) 1851-1873. MR 2272152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gil Ramos Cavalcanti. The Lefschetz property, formality and blowing up in symplectic geometry. Trans. Amer. Math. Soc. 359 (2007) 333-348. MR 2247894.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] G. Bande and D. Kotschick. The geometry of symplectic pairs. Trans. Amer. Math. Soc. 358 (2006) 1643-1655. MR 2186990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Guang-Cun Lu. An extension of Biran's Lagrangian barrier theorem. Proc. Amer. Math. Soc. 133 (2005) 1563-1567. MR 2111958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Dave Auckly. Topologically knotted Lagrangians in simply connected four-manifolds. Proc. Amer. Math. Soc. 133 (2005) 885-889. MR 2113940.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Tolga Etgü and B. Doug Park. Non-isotopic symplectic tori in the same homology class. Trans. Amer. Math. Soc. 356 (2004) 3739-3750. MR 2055752.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 60 found      Go to page: 1 2